# SDR SWAA2018061822850

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 6,123 hours, 2,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17036
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE LOW PRESS OUT OF GREEN BAND.  R&R SLIDE PER MT.
